Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 16, NWS Fort Worth, TX

June 20, 201146 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jun 20, 2011, 3:35 AM CDT for 46 counties in Texas. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 3:35 AM CDT (08:35 UTC)
Expired
Jun 20, 2011, 8:00 PM CDT
In force
16 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
681 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
3012 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WWUS74 KFWD 200835
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
335 AM CDT MON JUN 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201800-
/O.NEW.KFWD.WI.Y.0016.110620T0835Z-110621T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
335 AM CDT MON JUN 20 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

THE STRONG SOUTHERLY WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE
DAY TODAY AS A LOW PRESSURE SYSTEM SLOWLY MOVES THROUGH THE
CENTRAL PLAINS. SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 
40 MPH CAN BE EXPECTED ACROSS ALL OF NORTH TEXAS THROUGH EARLY
EVENING. WINDS ARE EXPECTED TO WEAKEN TO 10 TO 20 MPH AFTER
SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN OUT ON AREA LAKES. RESIDENTS MAY WISH TO
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG
WINDS.

&&

$$

DUNN
2 follow-up statements
715 
WWUS74 KFWD 201743
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CDT MON JUN 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210100-
/O.CON.KFWD.WI.Y.0016.000000T0000Z-110621T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1243 PM CDT MON JUN 20 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

THE STRONG SOUTHERLY WINDS ARE EXPECTED TO CONTINUE THROUGHOUT
THE DAY TODAY AS A LOW PRESSURE SYSTEM SLOWLY MOVES THROUGH THE
CENTRAL PLAINS. SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH
CAN BE EXPECTED ACROSS ALL OF NORTH TEXAS THROUGH EARLY EVENING.
WINDS ARE EXPECTED TO WEAKEN TO 10 TO 20 MPH AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN OUT ON AREA LAKES. RESIDENTS MAY WISH TO
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
351 
WWUS74 KFWD 210037
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT MON JUN 20 2011

...WIND ADVISORY FOR NORTH TEXAS WILL EXPIRE AT 8 PM...

.WINDS WILL CONTINUE TO DECREASE DURING THE EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210145-
/O.EXP.KFWD.WI.Y.0016.000000T0000Z-110621T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
737 PM CDT MON JUN 20 2011

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...



WINDS WILL CONTINUE TO DECREASE DURING THE EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jun 19, 11:10 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jun 19, 11:10 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CDT SUN JUN 19 2011

.AVIATION...

FOR THE 06Z TAFS...VFR CONDITIONS WITH STRONG SOUTHERLY FLOW
EXPECTED TO PERSIST THRU THE VALID FORECAST PERIOD FOR METROPLEX
TAF SITES. BRIEF MVFR CIGS LIKELY AT KACT IN THE EARLY MORNING
HRS.

GUIDANCE CONTINUES TO SPREAD MVFR CIGS OVER ALL AREA TAF SITES
TONIGHT. 04Z IR SATELLITE IMAGERY DID NOT INDICATE ANY COASTAL
STRATUS DEVELOPING UPSTREAM OF NORTH TX...THEREFORE THINK THAT
CHANCES OF STRATUS REACHING THE METROPLEX BEFORE SUNRISE ARE LOW.
FORECAST SOUNDINGS CONSISTENTLY BRING A NARROW BAND OF SATURATION
OVER NORTH TX IN THE 10 TO 14Z TIME FRAME. THIS SATURATED LAYER IS
SHALLOW HOWEVER /LESS THAN 50 MB THICK/ AND THEREFORE THINK THAT
TURBULENCE ASSOCIATED WITH THE LOW LEVEL JET WILL BE ABLE TO KEEP
THIS SHALLOW LAYER SUFFICIENTLY MIXED TO PREVENT SIGNIFICANT
STRATUS DEVELOPMENT TONIGHT. BRIEF MVFR CIGS ARE MOST LIKELY OVER
THE SOUTHERN THIRD OF NORTH TX...THEREFORE WENT AHEAD WITH A TEMPO
GROUP FOR MVFR CIGS AT KACT DURING THE EARLY MORNING HRS.
OTHERWISE STRONG SOUTHERLY FLOW LOOKS TO PREVAIL OVER THE NEXT 24
TO 36 HRS.

LATE MONDAY NIGHT/EARLY TUESDAY MORNING GUIDANCE IS SUGGESTING
THAT SOME TSTM ACTIVITY MAY APPROACH THE METROPLEX AFTER 09Z. THIS
WOULD REQUIRE SOME WELL ORGANIZED CONVECTION TO DEVELOP ALONG THE
DRYLINE OR COLD FRONT TO THE NORTHWEST AND THEN MOVE EAST INTO
NORTH TX AFTER SUNSET. CURRENT THINKING IS THAT THIS IS A
PLAUSIBLE SCENARIO WITH THE LOW LEVEL JET LOOKING TO INTERACT
FAVORABLY WITH TSTMS TOMORROW NIGHT. WENT AHEAD WITH A CB APPENDED
TO THE SKY GROUP AT THE END OF THE KDFW TAF AS A HEADS UP FOR THIS
POSSIBILITY.

CAVANAUGH

&&

.UPDATE...
HAVE RE-ISSUED A RED FLAG WARNING FOR MONDAY AFTERNOON THROUGH 8PM
FOR AREAS WEST OF A GAINESVILLE- CORSICANA-TEMPLE LINE AS EXTREME
FIRE WEATHER CONDITIONS REDEVELOP. MANY WILDFIRES WERE SEEN ON
SATELLITE AROUND NORTH TEXAS TODAY...BUT NONE WERE OBSERVED
WITHIN THE CWA.

HIGHS MONDAY MAY BE A TAD COOLER THAN TODAY AS SOME MID-HIGH
CLOUDS SPREAD EAST ACROSS THE REGION AND REDUCE THE AMOUNT OF INSOLATION.

THE BEST CHANCE OF RAIN IN SEVERAL WEEKS WILL ARRIVE TUESDAY AND
LINGER INTO WEDNESDAY AS AN UPPER TROUGH APPROACHES FROM THE
WEST/NORTHWEST AND GULF MOISTURE DEEPENS OVER THE REGION. THIS
WILL ALSO RESULT IN HIGH TEMPERATURES COOLING INTO THE MID TO LOW
90S WHICH IS NEAR NORMAL FOR THIS TIME OF THE YEAR.     75

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT SUN JUN 19 2011/
DRY LINE IS CURRENTLY LOCATED ALONG A LINE FROM CHILDRESS TO BIG
SPRING. WHILE A FEW STORMS ARE EXPECTED TO DEVELOP ALONG IT THIS
AFTERNOON...THERE WILL BE A CONSIDERABLE DISTANCE FOR THEM TO TRAVEL
BEFORE THEY CAN AFFECT THE CWA AND THEY SHOULD DISSIPATE BEFORE
REACHING OUR AREA. HOWEVER WILL MAINTAIN A 10 POP AND A MENTION OF
STORMS FOR THE FAR NW ZONES THIS EVENING. ANY ACTIVITY THAT DOES
MAKE IT INTO THE AREA WILL PRODUCE LITTLE RAIN AND BE CAPABLE OF
GUSTY WINDS AND DRY LIGHTNING STRIKES.

WATER VAPOR LOOP SHOWS UNSEASONABLY STRONG SHORTWAVE TROUGH MOVING
INTO THE FOUR CORNERS REGION. UPPER LEVEL LIFT WILL BEGIN TO
SPREAD ACROSS THE REGION TOMORROW. THIS DYNAMIC LIFT WILL ACT TO
COOL THE LOWER ATMOSPHERE SLIGHTLY...WHILE ALSO RESULTING IN
SATURATION OF PARCELS NEAR 500 MB WHERE A MEAGER AMOUNT OF MUCAPE
WOULD BE AVAILABLE. THIS SHOULD PRODUCE MORE MID LEVEL CLOUD COVER
TOMORROW AND PERHAPS A FEW LIGHT SHOWERS...BUT MAINLY VIRGA. THE
INCREASED CLOUDS AND COOLER LOW LEVELS MEAN THAT HIGH TEMPS SHOULD
BE A COUPLE DEGREES COOLER. STILL...HOT AND WINDY WILL BE AN
APPROPRIATE DESCRIPTION.

WITH THE STRONG TROUGH MOVING OUT INTO THE PLAINS TOMORROW...THE
DRY LINE WILL HEAD EAST AND SHOULD REACH A SPS TO ABI LINE BY LATE
AFTERNOON. STRONG HEATING AND INCREASING LOW LEVEL MOISTURE WILL
RESULT IN LITTLE CIN...WITH CAPE INCREASING TO NEAR 1500J/KG
ACROSS THE NW CWA. CONVECTION IS EXPECTED TO DEVELOP ALONG THE
DRY LINE...AND DEEP LAYER SHEAR WILL BE ADEQUATE FOR SUPERCELLS
WITH HAIL/DAMAGING WINDS. STORM MOTION BECOMES MORE NORTHEASTERLY
AND THUS ACTIVITY IS MOST LIKELY TO AFFECT ONLY THE NW ZONES.

MODELS THEREAFTER DIVERGE AND DISCREPANCIES CAN BE ATTRIBUTED TO
HOW EACH MODEL HANDLES THE MONDAY NIGHT CONVECTION ACROSS
OKLAHOMA. NAM/GEM SHOW CONVECTION CONSOLIDATING IN OKLAHOMA AND
PUSHING THROUGH THE AREA EARLY TUESDAY. SHEAR PROFILES LOOK TOO
UNIDIRECTIONAL OUT OF THE SW TO SEND A MCS INTO OUR AREA EARLY
TUESDAY...AND THUS PREFER THE GFS/ECMWF FORECAST OF MOVING MONDAY
NIGHT CONVECTION OFF INTO THE OZARKS AND ALLOWING THE COLD FRONT
TO QUIETLY SLIDE SOUTH TUESDAY AFTERNOON INTO THE NW ZONES.
ANOTHER ROUND OF STORMS SHOULD FIRE ALONG THE COLD FRONT TUESDAY
AFTERNOON AND EVENING AND THIS ACTIVITY WILL GRADUALLY MOVE SOUTH
ACROSS THE CWA DURING THE NIGHT TIME HOURS. AIR MASS WILL BECOME
LESS SHEARED BUT CONTAIN HIGH INSTABILITY...SO THERE WILL BE A
THREAT OF SEVERE WEATHER. EXPECT QPF TO AVERAGE 1/2 TO 3/4
INCH...BUT LUCK WILL DETERMINE WHETHER ONE LOCATION GETS LITTLE TO
NO RAIN WHILE OTHERS RECEIVE 2 INCHES OR MORE UNDERNEATH A SLOW
MOVING STORM. AIDED BY CONVECTIVE OUTFLOWS...FRONT SHOULD CONTINUE
TO DROP SOUTH INTO CENTRAL TEXAS WEDNESDAY...AND THUS WILL PHASE
POPS OUT OF THE FORECAST FROM NORTH TO SOUTH DURING THE DAY.

COOLER HIGH TEMPS IN THE LOW 90S ARE EXPECTED IN THE WAKE OF THE
FRONT WEDNESDAY...BUT UPPER HIGH BECOMES REESTABLISHED TO OUR WEST
BY LATE WEEK. HIGHS WILL SLOWLY WARM INTO THE MID-UPPER 90S BY THE
WEEKEND. ALTHOUGH TEMPS WILL BE COOLER THAN THE LAST WEEK...IT
DOES LOOK LIKE LESS WIND AND SLIGHTLY HIGHER AFTERNOON DEWPOINTS
WILL MAKE IT FEEL JUST AS WARM. KEPT FORECAST DRY AS NORTHERLY
FLOW ALOFT KEEPS THE GOOD GULF MOISTURE TO THE SOUTH...BUT WILL
HAVE TO BE ON GUARD FOR A ROUGE NW FLOW SYSTEM. TOO EARLY TO PLAY
THAT GUESSING GAME NOW...AND POPS ARE SET AT 10 PERCENT.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  99  79  97  76 /   5   5  10  20  50
WACO, TX              80 100  79  99  75 /   0   0   5  20  50
PARIS, TX             78  96  77  92  73 /   5   5  10  40  50
DENTON, TX            79  98  77  95  73 /   5   5  20  30  50
MCKINNEY, TX          78  96  77  94  74 /   5   5  10  30  50
DALLAS, TX            81  99  80  97  77 /   5   5  10  20  50
TERRELL, TX           79  98  78  96  75 /   0   5  10  20  50
CORSICANA, TX         79 100  78  98  75 /   0   0   5  20  50
TEMPLE, TX            78 100  78  99  74 /   0   0   5  20  50
MINERAL WELLS, TX     78 101  77  99  71 /  10  10  20  30  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 8 PM CDT MONDAY FOR TXZ091-092-
100>103-115>119-129>134-141>146-156>159.

&&
Hazardous weather outlook, Jun 19, 9:36 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT SUN JUN 19 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
936 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RED FLAG WARNING FOR EXTREME FIRE WEATHER CONDITIONS IS IN
EFFECT FOR AREAS OF NORTH TEXAS WEST OF A GAINESVILLE...
CORSICANA...TEMPLE LINE MONDAY AFTERNOON THROUGH EARLY EVENING.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY EVENING THROUGH
THURSDAY AFTERNOON. SOME STORMS WILL HAVE THE POTENTIAL TO
PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:35 PM CDTRed Flag WarningFWDBell, Bosque, Comanche, Cooke, Coryell, Dallas and 21 more22 hr
Jun 20, 5:24 PM CDTSevere Thunderstorm WarningFWDYoung66 min
Jun 20, 6:09 PM CDTSevere Thunderstorm WarningFWDYoung66 min
Jun 20, 6:29 PM CDTSevere Thunderstorm WarningFWDJack, Young46 min

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.